Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i also had a breakout during the first 4 weeks of vitamin b5, but i have never thought that there may be a link to the vitamin b5 because i thought it is a regular breakout. I had the first improvement after 4 weeks.

I also notice this side effect of dry hair.

Link to post
Share on other sites
After all of these pages of the thread, would you guys say that the majority of the people that have taken it have serious side effects? Or is it just that it's a vocal minority?

It's probably a minority of people that has had side effects. What I mean is, for those that do, franticly try to look for ways to reverse it (it seems it's not reversible for them as seen by the threads above). Some get cured, some don't respond (non-responders to b5), and some have side effects. It's the same thing with everything, including accutane, some get cured, some it comes back, some get bad side effects. But same thing goes for topicals, fish oil, whatever. But as long as you know the potential of each end, you do it accordingly.

Link to post
Share on other sites

I'd say need depends on what else you eat etc, no specific hard and fast rules.

You may want to try some, just beware of biotin possibly having some impact on the B5 (possibly negatively), but I'd say try and see is the best bet as everyones body and requirements are different.

Maybe first try and get some effects without B Complex supplements, and then if you see some progress try introducing the B Complex. If it reduces the effects of the B5, then you can try indivudual B5 vitamin supplements (maybe without Biotin) or try and achieve a balance.

I'd be tempted to try and find that baseline that works for you first though without other things complicating it.

Link to post
Share on other sites
I'd say need depends on what else you eat etc, no specific hard and fast rules.

You may want to try some, just beware of biotin possibly having some impact on the B5 (possibly negatively), but I'd say try and see is the best bet as everyones body and requirements are different.

Maybe first try and get some effects without B Complex supplements, and then if you see some progress try introducing the B Complex. If it reduces the effects of the B5, then you can try indivudual B5 vitamin supplements (maybe without Biotin) or try and achieve a balance.

I'd be tempted to try and find that baseline that works for you first though without other things complicating it.

Link to post
Share on other sites

People tend to use it as a lot of vitamins work together in different ways, and one of the thoughts is that taking high doses of B5 causes a deficiency of the other B vitamins. Oddly enough, it may well be that B5 works exactly because it causes a deficiency in Biotin, but deficiency in the others may not be ideal, especially long term. So you could take a B Complex supplement, but may then find that you need more B5 to help with the acne. Try without for a while then introduce separate B vits minus Biotin, then finally try Biotin (or you could try a complex, and if that makes it less effective then try them separate).

Link to post
Share on other sites

USING high amounts of b5 could= wrinkles. Deficiency in vitamin B3 can cause wrinkles apparently... I havent been taking a b-complex vitamin so I'm kinda freaking out about the wrinkles part!!!

Link to post
Share on other sites

Can someone recommend a specific site or brand to order? I know that some have posted in previous pages, but there's too much to go through. Thanks.

Link to post
Share on other sites
Can someone recommend a specific site or brand to order? I know that some have posted in previous pages, but there's too much to go through. Thanks.
Link to post
Share on other sites

ok so basically been going on this site for about 5 years went thru the whole BP reg. horrible idea..then found b5...didnt really do anything for the first 2 months.. it was just like it was b4 i started then after that i was basically clear for about a year and a half... then dropped it to about 15 a day then got to 10 pills a day... then my dad couldnt get the pills about a month ago..so i havnt tooken them for almost 4 weeks...was on them for a year and a half.hmmm thought i kinda grew out of acne im 17 now btw. and i didnt break out the first 3 weeks of totally cutting off b5. then yeaterday and today BOOOM my acne is back... its not horrible but got about 10 little guys all over.BLAH! fuck mang...havnt had acne in so long forgot how bad it sucked.

well my dad got the pills today..already popped five.lol

hopefully i dont get to pimply b4 the b5 kicks in.

but will i have to wait another 4-12 weeks for it to start working again?

or is it in my system or anything?...

thankz

Link to post
Share on other sites

I just started taking b5 yesterday and my stomach feels horrible. Taking the pills with each meal hasn't helped either. I took 5 grams yesterday and got to about 3 grams today. By then, I felt like I had the stomach flu or something. It wasn't worth it. Is there anything I can do to prevent that happening? If I take say 2 or 3 grams a day would it be less abrasive on my stomach or is there no point in taking not a 5-10 gram amount each day?

Link to post
Share on other sites
I just started taking b5 yesterday and my stomach feels horrible. Taking the pills with each meal hasn't helped either. I took 5 grams yesterday and got to about 3 grams today. By then, I felt like I had the stomach flu or something. It wasn't worth it. Is there anything I can do to prevent that happening? If I take say 2 or 3 grams a day would it be less abrasive on my stomach or is there no point in taking not a 5-10 gram amount each day?
Link to post
Share on other sites

Ok...so this thread is manly about how it works...what I would like to know is how WELL it works. How many success do we have with this B5 thing...?

Link to post
Share on other sites
I just started taking b5 yesterday and my stomach feels horrible. Taking the pills with each meal hasn't helped either. I took 5 grams yesterday and got to about 3 grams today. By then, I felt like I had the stomach flu or something. It wasn't worth it. Is there anything I can do to prevent that happening? If I take say 2 or 3 grams a day would it be less abrasive on my stomach or is there no point in taking not a 5-10 gram amount each day?

Everyone is different, so try different approaches, try spreading it out more through the day for example 5x a day with less tablets. Some people find 10grams to be the magic amount, some less, just experiment a bit and see how it goes. If you still have stomach problems, lay off it for a bit and get back to normal first and then have a think. A little is usual just at first, but don't let it continue.

Link to post
Share on other sites

Just here to say that if you are taking high doses of B5, or planning to, you should take B-complex. B5 can cause a deficiency in other B vitamins, especially B6. A deficiency in B6 can cause eczema (overly dry irritated skin). I know that you are taking B5 to make your skin less oily, but you still need some B6 (and other Bs) to prevent other unsightly skin disorders.

So, in short, take your usual chosen dose of B5, but add one B-complex-100.

Link to post
Share on other sites
Just over a week been taking and see absolutely no improvement but i know its not long enough to give it yet, its just when you hear lots of people saying they see improvements after the first week you feel as if its not working. I think my skin still feels oily and more than 1 spot keeps appearing everyday, i hope this stuff helps me and i hope its soon.

Paul. We're in the same boat. Don't give up. I've been on it for a week also and I haven't seen any radical changes. I'll be praying for us both to have clear skin from b5.

Lamarr, I appreciate your help :)

Link to post
Share on other sites

Dont take a B-complex. You need a deficiency in Biotin so your skin becomes less oily and you therefore have less acne. I dont think B5 will work if you dont already have oily skin, but if your acne is caused by oily skin then B5 will reduce your acne significantly, you will still have occasional break outs though.

Link to post
Share on other sites

HOLY SHIT if you have been using b5 for more then 5 months and you dont break out that much..keep it going..i took it for almost 2 years thought i was done with acne...THINK AGAIN im not even kidding my face was 98% clear stopped b5 dry..for a month.. have about 30 little red pimples.. they just keep coming..FUKKIN A MAN.

Link to post
Share on other sites

I used B-5 for a year

It helped me get through some tough times, but it will make your hair thin. It's great for stopping the oil glands but weight the worth of it. Everytime I tried a maint. dose the oil came right back and thus the ance problem. I used all the usual B complex etc. We're desprite people and want to believe something will help us, my advice it to look elsewhere for help-fish oil, accutane, bactrim. Good luck

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×